Get your Health question answered in 3 easy steps

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having red itchy lump and numbness between eyebrow. How to get relief?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Mon, 8 Apr 2013 in General Health
Question: Hi. I've been feeling numb between my eyebrows for 3 days. Then yesterday I got some kind of a red lump that itches at the same location. This morning it is a bit bigger and it feels like it's made up by several small lumps. All together it's the same size as a XXXXXXX I've got anorexia for 10 years, but recovered. However, the last few weeks I've been restricting to like 500 cals.
doctor
Answered by Dr. Srikanth Reddy 9 minutes later
Hello,
Thanks for using health care magic for posting your query.
From the description you have stated, it appears that you have 2 kinds of different problems:
1) Previous Anorexia Nervosa with current restriction to 500 cals/day
2) A skin lesion between the eyebrows.

I would be glad if you can clarify a few things which can help me in answering your concerns in a better way.
1) What is your current weight in kgs and your height in cms?
2) Do you see yourself as overweight?
3) The skin lesion that you are describing as lumps, is it vesicular- filled with fluid with thin membrane over it?
4) Is it still itchy/burning?
5) Are there such lesions in rest of the body?
It would be very helpful if you can take a snap of the lesion and upload it with your question.
Hope to hear from you soon.
Dr. Srikanth Reddy MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 2 minutes later
1. My current height is 168 cm, and my weight is 67 kilos. I got overweight during recovery, but has lost 7 kilos the last few weeks.
2. Yes
3. It feels numb, but no I don't think it's fluid in it.
4. It is itching more and more
5. No.
doctor
Answered by Dr. Srikanth Reddy 14 minutes later
Hello,
Thanks for quick response and clarifications.
For your current weight of 168cm, the weight of 67 kg is perfectly fine. Especially considering your previous history of anorexia nervosa and the fact you have lost 7 kgs in last few weeks and the fact that you still see yourself as overweight, even with normal weight for height and age , it is very much possible that you might be bordering on a recurrence of your Anorexia Nervosa problem. Restricting yourself to 500cal /day is not a good thing with a prior history of anorexia.
I suppose you will need to consult your treating psychiatrist some time soon and meanwhile take a diet of atleast around 1200cal/day.
If you were on any anti-depressants and have discontinued it, kindly restart them.

Coming to your next problem, the lesion you have described and have sent a snap appears to be an insect bite or a fungal infection. You can apply lacto calamine lotion over it to prevent irritation and itching and observe for a day. If the lesion still increases in size, you will need to visit a dermatologist who would like to prescribe you an anti-histaminic like Centrizene and also a locally applicable antibiotic/antifungal depending on whether it is insect bite or fungal infection respectively.
Hope I am able to solve your concerns.
I would be happy to help you if you need any further clarifications.
If no, then you can close the discussion and rate the answer accordingly.
Thanks and regards.
Wish you a good health.
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Fungal infection

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

I have a dermatology issue. The skin on my fingers crack. I live in Maine and have suffered from chap fingers all my life. But now it seems to affect my thumbs. During the year, when my hands are clear. A calous will appear. And the skin will peal, and the layers of skin will continue till they eventually bleed. Right now both thumbs are affected. I thought it might be a fungal infection. It could be a contact alegy? The only relief I get is by using tape. Help?

doctor1 MD

Dear Dr. I started feeling some irritation and pain in my anus 4-5 days back. It was occurring after morning stool. After a day I started feeling irritation in my aus and near by the whole day and was not able to sit properly which is occuring till now. In morning it bleeded and paining. the skin near anus area has dried up and irritating me. Is it piles or some fungal infection ?

doctor1 MD

hi doc . my name is alvin .when i was 15 i had fungal infection in my inner thighs .i have used some medicines at that time now there is no infection but the skin there became darker is there any surgical method to get rid of this.already i have applied too much ointments in that area and i am dissapointed.please help me in this

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well